RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 92, Number 3, Pages 457–465 (Mi tmf1515)  

This article is cited in 4 scientific papers (total in 4 papers)

On the integrability problem of a continuous Toda system

M. V. Saveliev

Institute for High Energy Physics

Abstract: In this paper we discuss the integrability problem for a continuous Toda system which is widely applicable in many branches of theoretical and mathematical physics and mechanics.

Full text: PDF file (942 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 92:3, 1024–1031

Bibliographic databases:

Received: 17.06.1992
Language:

Citation: M. V. Saveliev, “On the integrability problem of a continuous Toda system”, TMF, 92:3 (1992), 457–465; Theoret. and Math. Phys., 92:3 (1992), 1024–1031

Citation in format AMSBIB
\Bibitem{Sav92}
\by M.~V.~Saveliev
\paper On the integrability problem of a~continuous Toda system
\jour TMF
\yr 1992
\vol 92
\issue 3
\pages 457--465
\mathnet{http://mi.mathnet.ru/tmf1515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1225790}
\zmath{https://zbmath.org/?q=an:0797.58036}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 92
\issue 3
\pages 1024--1031
\crossref{https://doi.org/10.1007/BF01017079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC29200008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1515
  • http://mi.mathnet.ru/eng/tmf/v92/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Saveliev, “On some integrable generalizations of the continuous Toda system”, Theoret. and Math. Phys., 108:2 (1996), 1003–1012  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Kiselev, “Methods of geometry of differential equations in analysis of integrable models of field theory”, J. Math. Sci., 136:6 (2006), 4295–4377  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Manakov, SV, “The dispersionless 2D Toda equation: dressing, Cauchy problem, longtime behaviour, implicit solutions and wave breaking”, Journal of Physics A-Mathematical and Theoretical, 42:9 (2009), 095203  crossref  mathscinet  zmath  adsnasa  isi
    4. Kiselev A.V., “Homological Evolutionary Vector Fields in Korteweg-de Vries, Liouville, Maxwell, and Several Other Models”, 7th International Conference on Quantum Theory and Symmetries (Qts7), Journal of Physics Conference Series, 343, IOP Publishing Ltd, 2012, 012058  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:170
    Full text:83
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020